Hello, I've been on birth control for about 7months now, take my pill every morning at 8am, never missed one, I even use condoms. (Clearly I want no babies) sometimes he will put it in but he has never came inside of me. This month I started spotting a week before my period is suppose to start, of course the more you read the more freaked out you get. I've recently started hot yoga, detoxing my body with the heat. Not sure if that's something. I'm a worry wort, I just had my period 19 days ago and am confused. Anything helps, thank you.
Hey there! I can relate when you say the more you read, the more freaked out you get. However, from what you say in your question, I can not see a reason to worry whatsoever. You take your pill at the same time everyday AND sometimes use a condom. Since you did start birth control about 7 months ago, your body still might be undergoing some hormonal changes. I have also read a lot on exercise being a contributor into spotting. All in all, I think you are definitely okay! I have been on the pill for about 5 years and take it around the same time every night and have never used a condom. Just relax and if it continues you might want to see about getting on another pill!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2013 • 1 answer
Posted 4 Mar 2014 • 1 answer
Posted 14 May 2015 • 1 answer
Posted 11 Nov 2015 • 1 answer
Posted 25 Dec 2015 • 0 answers